# SDR DALA2023090507245

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 74,567 hours, 31,661 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0692 DISBOND ON UPPER SKIN AT ISS 110 (1.9INX1.3IN), LE SLAT 5 TRAILING EDGE WEDGE, LH WING. IN REF. 5740-01145-07E. CORRECTIVE ACTION: SUMMARY OF NRC 00067: DISBOND ON UPPER SKIN AT ISS 110, LE SLAT 5 TRAILING EDGE WEDGE WAS REPAIRED PER B757-200 S.R.M. 51-70-10 AND PER B757-200 S.R.M. 57-43-02. (2948569)
